| Model Number |
39575 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event: the event date was estimated to the date that boston scientific (bsc) became aware of the event.Additional event, product and patient details were not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a coating issue occurred.An amplatz super stiff guidewire was selected for use.It was observed that the guidewire coating became loose.As it was inserted into a catheter, the guidewire became entrapped.It occurred on 7 amplatz super stiff guidewires.